MAUDE Adverse Event Report: COOPERSURGICAL, INC. WALLACH ULTRA FREEZE; GENERAL CRYOSURGICAL SYSTEM, CRYOGEN GAS, MECHANICAL

COOPERSURGICAL, INC. WALLACH ULTRA FREEZE; GENERAL CRYOSURGICAL SYSTEM, CRYOGEN GAS, MECHANICAL
Model Number 900076
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the valve would not close during cryosurgery.No adverse event.No additional information.1216677-2023-00102 900076 ultra freeze 2023-07-0000128.
 
Additional Manufacturer Narrative
Customer has indicated that the product is in process of being returned to cooper surgical for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Distribution history: the complaint product was manufactured at csi on 21-nov-2017 under work order (b)(4) and sold on 09-jan-2018.Manufacturing record review: dhr-220870 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: 04-oct-2022 - (b)(4)-bad seals and trigger-the delivery tube is too long.The delivery tube was shortened.Tested ok.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint unit was returned on a repair.However, based on log (b)(4) this unit was at csi on 06-jul-2023.Visual evaluation: visual examination of the complaint product revealed no physical damage.Functional evaluation: complaint product was functionally evaluated and found not to function properly.Root cause: the root cause of this issue has been attributed to the main valve being worn and corroded.This issue is be attributed to normal wear and tear.The valve assembly was cleaned and adjusted.The unit was tested ok and was returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.
 
Event or Problem Description
No additional information is available.

Brand Name
WALLACH ULTRA FREEZE
Common Device Name
GENERAL CRYOSURGICAL SYSTEM, CRYOGEN GAS, MECHANICAL
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
VA 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, VA 06611
4752651582
MDR Report Key17299007
Report Number1216677-2023-00102
Device Sequence Number3874844
Product Code GEH
UDI-Device Identifier00888937010961
UDI-Public(01)00888937010961
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K935010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900076
Device Catalogue Number900076
Device Lot Number2017110055
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer07/22/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown